John Stokes

TikTok

TikTok removes video of college student reporting myocarditis after his second dose of the vaccine: John Stokes, a senior athlete at Tennessee State University, posted a TikTok video warning viewers of the potential side effects of the Pfizer COVID-19 vaccine. "I want to inform as many people as I can about the risks that I wish someone would have told me," he told viewers in the video. "I am a  Division I student athlete with no prior health issues. I got the second COVID shot Tuesday. And within four days I have been diagnosed with Myocarditis and was told that I probably won't be able to play my senior season now." TikTok removed the video due to a Community Guidelines violation, according to Stokes. He said in a followup video the only guidelines he could think of that he might have violated are misinformation guidelines. TikTok allowed the video to be reuploaded after the story and video received media attention and were repeatedly shared on Twitter.